# SDR DXTA2023103199390

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 6,182 hours, 4,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74SDLS00
- Part serial: 006677
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS STAY ON IN ARMED POSITION.  REMOVED AND REPLACED BAD FWD EMERGENCY BATTERY WITH CUSTOMER SUPPLIED NEW ONE OPS CHECK GOOD JAW EMB 300 33-52•01 OFF PN 74SDLS-00 SN 006677 ON PN 74SOLS·OO SN 007122. REMOVED AND REPLACED BAD AFT EMERGENCY BATTERY WITH CUSTOMER SUPPLIED NEW ONE OPS CHECK GOOD JAW EMB 300 33-52-01
